# SDR REXA201805140379

- Difficulty date: April 26, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 22,825 hours, 15,398 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324293
- Condition: Corroded
- Location: Bs 319.7-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27,  BETWEEN BS 319.7 AND 333 CORRODED.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06,  51-42-21.
